Google Scholar: cites
Exact sequences for mixed coproduct/tensor-product ring constructions
Dicks, Warren 1947-
Leary, I. J.

Data: 1994
Resum: To a commutative ring K, and a family of K-algebras indexed by the vertex set of a graph, we associate a K-algebra obtained by a mixture of coproduct and tensor product constructions. For this, and related constructions, we give exact sequences and deduce homological properties.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 89-126, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37794
DOI: 10.5565/PUBLMAT_38194_09


38 p, 6.6 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2021-12-12



   Favorit i Compartir